# SDR CA020408017

- Difficulty date: April 5, 2002
- Submitted: April 15, 2002
- Operation: General aviation
- Make and model: Boeing 737297
- Aircraft time: 42,939 hours
- Engine: Pwa JT8D9A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26015711
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CREW REPORTED ON TAXI THE AIRCRAFT SEEMED TO REQUIRE MORE POWER THAN NORMAL - AIRCRAFT DEPARTED WITHOUT INCIDENT.ON NEXT LANDING THE CREW NOTICED THE SAME AND REPORTED TO YLW MAINTENANCE. INSPECTION FOUND THE MAIN BRAKE ON NR 2 MAIN WHEEL ASSEMBLY SEIZED AND THE NR 2 TIRE RIM CRACKED/DETACHED FROM ASSEMBLY. MAINTENANCE REPLACED THE MAIN WHEEL ASSY, P/N: 2601571-1, THE NR 2 MAIN GEAR BRAKE ASSY. MAIN LANDING GEAR SYSTEM AND AIRCRAFT GROUND CHECKED SERVICEABLE - AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
